# SDR 2004FA0000387

- Difficulty date: May 7, 2004
- Submitted: May 7, 2004
- Operation: General aviation
- Aircraft: N3310D
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0630
- Engine: Cont IO470VO
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Adapter
- Part number: TITAN
- Condition: Backed Out
- Location: Fuel Nozzle
- Part time: 45 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FUEL INJECTION NOZZLE ADAPTERS BACKED OUT WITH FUEL NOZZLES.
